# SDR ASAA2022082740109

- Difficulty date: August 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 67,200 hours, 34,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3655310M1359202
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 60.75 HAS CORROSION IN MULTIPLE AREAS FROM STA 727 TO STA 927. GROUNDED - YES. REMOVED AND REPLACED OUT OF LIMITS TRACK IAW B737-700 SRM 51-40-02-0G-0W 2" O .250" R .208" L 5' D .042".
